advertisement
Question
Posted by: Happiness | 2005/11/22

Stomach paiins from pain killers

I am 25yrs old female. I have been taking pain killers because of a constant headache for years now. I finish a box (38) of commercially available headache powders in a week. Lately when I take these my stomach feels very painful. Have I caused harm to my digestive tract?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Happiness, it sounds like you have or are developing an ulcer. The best would be to stay away from the powders and see your doctor. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement